Numerical Solution of Acoustic Propagation Problems Using Linearized Euler Equations - Archive ouverte HAL Access content directly
Journal Articles AIAA Journal Year : 2000

Numerical Solution of Acoustic Propagation Problems Using Linearized Euler Equations

No file

Dates and versions

hal-02441065 , version 1 (15-01-2020)

Identifiers

Cite

Christophe Bailly, Daniel Juvé. Numerical Solution of Acoustic Propagation Problems Using Linearized Euler Equations. AIAA Journal, 2000, 38 (1), pp.22-29. ⟨10.2514/2.949⟩. ⟨hal-02441065⟩
12 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More